Year 2020, Volume 49 , Issue 1, Pages 30 - 44 2020-02-06

Subclasses of starlike functions related to Blaschke products

Adam LECKO [1] , Barbara SMİAROWSKA [2]


In this paper we examine subclasses of the class of starlike functions defined by the set of zeros of Schwarz functions. Distortion and the growth theorems are shown. Bounds of the classical coefficient functionals are also computed.
Riesz Theorem, Schwarz functions, Carathéodory functions, factorization, distortion theorem, growth theorem, starlike functions
  • [1] J.W. Alexander, Functions which map the interior of the unit circle upon simple regions, Ann. Math. 17, 12–22, 1915.
  • [2] P.L. Duren, Theory of $H^p$ Spaces, Academic Press, New York, London, 1970.
  • [3] P.L. Duren, Univalent Functions, Springer Verlag, New York, 1983.
  • [4] A.W. Goodman, Univalent Functions, Mariner, Tampa, Florida, 1983.
  • [5] R.E. Greene and S.G. Kranz, Function Theory of One Complex Variable, AMS, Prov- idence, Rhode Island, 2006.
  • [6] F.R. Keogh and E.P. Merkes, A coefficient inequality for certain classes of analytic functions, Proc. Amer. Math. Soc. 20, 8–12, 1969.
  • [7] J. Krzyż, Coefficient problem for non-vanishing functions, Ann. Polon. Math. 20, 314–316, 1968.
  • [8] A. Lecko, and B. Śmiarowska, Classes of analytic functions related to Blaschke prod- ucts, Filomat, 32 (18), 6289-6309, 2018.
  • [9] M.J. Martin, E.T. Sawyer, I. Uriarte-Tuero and D. Vukotić, The Krzyż conjecture revised, Adv. Math. 273, 716–745, 2015.
  • [10] R.R. Nevanlinna, Über die konforme Abbildung von Sterngebieten, Översikt av Finska Vetens.-Soc. Förh., Avd. A, LXIII (6), 1–21, 1920–1921,
  • [11] N. Samaris, A proof of Krzyż’s Conjecture for the Fifth Coefficient, Caomplex Vari- ables, Theory and Application, 48 (9), 753–766, 2003.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0002-0185-9402
Author: Adam LECKO (Primary Author)
Institution: University of Warmia and Mazury in Olsztyn
Country: Poland


Orcid: 0000-0001-6357-793X
Author: Barbara SMİAROWSKA
Institution: University of Warmia and Mazury in Olsztyn
Country: Poland


Dates

Publication Date : February 6, 2020

Bibtex @research article { hujms504558, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2020}, volume = {49}, pages = {30 - 44}, doi = {10.15672/HJMS.2018.649}, title = {Subclasses of starlike functions related to Blaschke products}, key = {cite}, author = {LECKO, Adam and SMİAROWSKA, Barbara} }
APA LECKO, A , SMİAROWSKA, B . (2020). Subclasses of starlike functions related to Blaschke products. Hacettepe Journal of Mathematics and Statistics , 49 (1) , 30-44 . DOI: 10.15672/HJMS.2018.649
MLA LECKO, A , SMİAROWSKA, B . "Subclasses of starlike functions related to Blaschke products". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 30-44 <https://dergipark.org.tr/en/pub/hujms/issue/52287/504558>
Chicago LECKO, A , SMİAROWSKA, B . "Subclasses of starlike functions related to Blaschke products". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 30-44
RIS TY - JOUR T1 - Subclasses of starlike functions related to Blaschke products AU - Adam LECKO , Barbara SMİAROWSKA Y1 - 2020 PY - 2020 N1 - doi: 10.15672/HJMS.2018.649 DO - 10.15672/HJMS.2018.649 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 30 EP - 44 VL - 49 IS - 1 SN - 2651-477X-2651-477X M3 - doi: 10.15672/HJMS.2018.649 UR - https://doi.org/10.15672/HJMS.2018.649 Y2 - 2018 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Subclasses of starlike functions related to Blaschke products %A Adam LECKO , Barbara SMİAROWSKA %T Subclasses of starlike functions related to Blaschke products %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 1 %R doi: 10.15672/HJMS.2018.649 %U 10.15672/HJMS.2018.649
ISNAD LECKO, Adam , SMİAROWSKA, Barbara . "Subclasses of starlike functions related to Blaschke products". Hacettepe Journal of Mathematics and Statistics 49 / 1 (February 2020): 30-44 . https://doi.org/10.15672/HJMS.2018.649
AMA LECKO A , SMİAROWSKA B . Subclasses of starlike functions related to Blaschke products. Hacettepe Journal of Mathematics and Statistics. 2020; 49(1): 30-44.
Vancouver LECKO A , SMİAROWSKA B . Subclasses of starlike functions related to Blaschke products. Hacettepe Journal of Mathematics and Statistics. 2020; 49(1): 44-30.